# SDR 2000ZZZX151

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 900R3100001101
- Condition: Damaged
- Location: M/R Blade
- Part time: 378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT SEIZED ON SHAFT THREADS.   REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
